# SDR DALA2023080406324

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

0690 CRACK ON STABILIZATION STRAP AT FWD CARGO COMPARTMENT (CEILING AREA), STA 580 LBL 25 AND STA 720 RBL 45. CORRECTIVE ACTION: SUMMARY OF NRC 00377 STABILIZATION STRAP AT FWD CARGO COMPARTMENT (CEILING AREA), STA 580 LBL 25 AND STA 720 RBL 45 WAS REPAIRED PER B-757-200 SRM 53-00-51. (2898543)
